MathSciNet Relay Station
MathSciNet bibliographic data
MR1771589 92D40 (37N25)
Upadhyay, R. K.; Rai, V.; Iyengar, S. R. K. How do ecosystems respond to external perturbations? Chaos Solitons Fractals 11 (2000), no. 13, 1963–1982.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement